You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Banach Center Publications
1983/11/1
Foliations and the generalized complex Monge-Ampère equations
Download
PDF
- Foliations and the generalized complex Monge-Ampère equations
Article
Original scientific text
Title
Foliations and the generalized complex Monge-Ampère equations
Authors
Jerzy Kalina
1
,
Julian Ławrynowicz
1
Affiliations
Łódź, Poland
Banach Center Publications
1983/11/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
111-119
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics